Ghent University Academic Bibliography

Advanced

Beke's functional equation.

Denis Constales UGent (1998) AMERICAN MATHEMATICAL MONTHLY. 105(2). p.183-184
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (letterNote)
publication status
published
subject
journal title
AMERICAN MATHEMATICAL MONTHLY
Am. Math. Mon.
volume
105
issue
2
pages
183-184 pages
Web of Science type
Letter
Web of Science id
000071775300019
ISSN
0002-9890
language
English
UGent publication?
yes
classification
A1
id
176464
handle
http://hdl.handle.net/1854/LU-176464
date created
2004-01-14 13:40:00
date last changed
2016-12-19 15:38:58
@article{176464,
  author       = {Constales, Denis},
  issn         = {0002-9890},
  journal      = {AMERICAN MATHEMATICAL MONTHLY},
  language     = {eng},
  number       = {2},
  pages        = {183--184},
  title        = {Beke's functional equation.},
  volume       = {105},
  year         = {1998},
}

Chicago
Constales, Denis. 1998. “Beke’s Functional Equation.” American Mathematical Monthly 105 (2): 183–184.
APA
Constales, D. (1998). Beke’s functional equation. AMERICAN MATHEMATICAL MONTHLY, 105(2), 183–184.
Vancouver
1.
Constales D. Beke’s functional equation. AMERICAN MATHEMATICAL MONTHLY. 1998;105(2):183–4.
MLA
Constales, Denis. “Beke’s Functional Equation.” AMERICAN MATHEMATICAL MONTHLY 105.2 (1998): 183–184. Print.